# SDR CA120312024

- Difficulty date: March 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6*
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Condition: Failed
- Location: Rgb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE OF A CH146, 3000HR/5 YEAR INSPECTION IT WAS NOTICED THAT THE CHAIN FOR THE RGB FILLER CAP AND ADAPTER PN 212-062-504-001 HAD DETACHED FROM THE FILLER TUBE.  A SECTION OF THE CHAIN WAS FOUND LODGED IN THE FILLER CHECK VALVE ASSY AND ONE BALL FROM THE CHAIN ASSEMBLY WAS FOUND IN THE RGB FILLER SCREEN.  NOT ALL THE CHAIN COULD BE ACCOUNTED FOR AS THE ORIGINAL LENGTH OF THE CHAIN IS UNKNOWN. IT IS SUSPECTED THAT SOME PARTS OF THE CHAIN HAVE ENTERED THE RGB. THE ENGINE ASSY HAS BEEN REMOVED AND SENT TO A VENDOR FOR INSPECTION.
